About a two weeks ago I started to experience some constipation alternating with a little diarrea (diarrhea). There appeared to be small amounts of blood in my stool. It subsided for a few days without any problems. A few nights later I woke up with a feeling of heavy pressure around my abdomen. I didn't exactly eat healthy that night. I had large amounts of salty peanuts and few alcoholic drinks.( I have also been eating large amounts of peanuts for the last few months). Since then I have been unable to eat normal meals without feeling heavy pressure and bloating. I have mild gas pains on the right hand side of my abdomen. I have periodic waves of mild back pain and pressure in my right leg. I went to my MD and told him my symptoms. He told me that the peanuts are the problems. They have gotten stuck in pockets in the instestine and have caused inflammation. He prescribed a ten day prescription of Cipro and Flagyl. After the treatment he suggested I take a stool sample to see if there is still blood.
I am a 40 year old female with no other history of stomach issues. I've recently had a physical with blood work done. I also went to my OBGYN this week and had a normal exam.
Im panicking because this is day 4 of the antibiotics and I don't see much improvement. I no longer have any constipation or diarrea (diarrhea). My stools are a normal brown color but there are traces of blood tinged mucus mixed in.
Should the antibiotics be working by now or perhaps was I misdiagnosed?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.